# SDR IPXA2016062605038

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 51,161 hours, 10,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: BA6237
- Part serial: 48768
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ENTRY DOOR OUTER SKIN DAMAGED.  REPAIRED REF EO MD11-5210-61065-B.
